# SDR 20000509SH006

- Difficulty date: April 11, 2000
- Submitted: May 9, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 2A2833
- Part serial: 0181
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT PENETRANT INSPECTION IAW I.A.E. V2500 PSEM, REV 42, SECTION 70-23-01, INSPECTION CHECK-01, TASK 70-23-01-230-501).  PART REJECTED AT F.P.I. DUE TO A CRACK ON THE TOP SURFACE, 0.180 INCH LONG (AS MARKED).  (X)
